Journal of Emergencies, Trauma, and Shock
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
Users online:263   Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size   
LETTERS TO EDITOR
Year : 2017  |  Volume : 10  |  Issue : 1  |  Page : 48-49

Contrast-induced nephropathy and allergic reaction in patients who were given intravenous contrast material in emergency department


1 Department of Emergency Medicine, Malatya State Hospital, Malatya, Turkey
2 Department of Emergency Medicine, İzmir Katip Çelebi University Atatürk Research and Training Hospital, İzmir, Turkey
3 Department of Emergency Medicine, Karşıyaka State Hospital, İzmir, Turkey

Correspondence Address:
Ibrahim Caltekin
Department of Emergency Medicine, Malatya State Hospital, Malatya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-2700.199523

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1622    
    Printed36    
    Emailed0    
    PDF Downloaded17    
    Comments [Add]    

Recommend this journal